# SDR R61A2021110200847

- Difficulty date: October 19, 2021
- Submitted: November 2, 2021
- Operation: Air carrier
- Aircraft: N650RW
- Make and model: Emb ERJ 170-100 SE
- Aircraft serial: 17000071
- Aircraft time: 44,726 hours, 27,989 cycles
- System (JASC): 5300 · Fuselage Structure (General)
- Part: Support
- Part number: 17002456003
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

WHILE AC WAS IN FOR HVY CK FOUND EXTERIOR FUSELAGE AT FR 45 WING TO BODY PANEL  AFT RIB LH SUPPORT RIB U-CHANNEL FOUND CORRODED. MX REPLACED SUPPORT PN 170-02456-003 IAW SRM 51-41-02 SEE AAR NRC# 4500976-1000-0209 FOR WORK PERFORMED. AC REMAINS IN YQG FOR COMPLETION.
